MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION FUSE; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number FSC330-G7529-R
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Initial reporter information was not provided.Attempts to obtain this information have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
Boston scientific corporation became aware of a reported issue involving a fuse c38s slim colonoscope on (b)(6) 2018.Specific procedure details are unknown.According to the complainant, the scope had a "leak." there were no patient complications reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block e1: initial reporter information was not provided.Attempts to obtain this information have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.(b)(4).Block h10: a fuse c38s slim colonoscope was received for analysis.A functional evaluation was performed and a leak was found in the bending rubber due to a damage including a tear.The bending rubber was replaced to resolve the issue.The reported issue was confirmed.The interaction between the user and device caused or contributed to the reported event.Therefore, the assigned investigation conclusion code for this complaint is designated as unintended use error caused or contributed to event.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/27/2018 02:45 pm ct.The report number is being corrected from: 3005099803-2018-62291 to: 3005099803-2018-61082.
 
Event or Problem Description
Boston scientific corporation became aware of a reported issue involving a fuse (b)(4) slim colonoscope on (b)(6) 2018.Specific procedure details are unknown.According to the complainant, the scope had a "leak." there were no patient complications reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
FUSE
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8011114
Report Number3005099803-2018-61082
Device Sequence Number1434045
Product Code FDS
UDI-Device Identifier00840253114440
UDI-Public00840253114440
Combination Product (Y/N)N
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFSC330-G7529-R
Device Catalogue Number60093
Device Lot Number2600212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer12/03/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1